# SDR ASAA2015102113445

- Difficulty date: October 21, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 34,082 hours, 10,417 cycles
- Engine: Cfmint CFM567B27
- Engine time: 36,684 hours, 11,388 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B27
- Part serial: 892740
- Condition: Making Metal
- Location: Nr 2
- Part time: 36,684 hours, 11,388 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON-MAGNETIC METAL PARTICLES FOUND IN NR 2 ENGINE AFT CHIP DETECTOR.  ACFT GROUNDED. IAW MM 79-00-00-200-804, STEP 7H, 7, L, 27H, REMOVED NR 2 OIL SCAVENGE FILTER FOR ANALYSIS. INSTALLED NEW FILTER IAW MM 79-21-05.  LEAK CHECK GOOD.  ELECTRONIC ENGINE CONTROL TEST PASSED.  EXCESSIVE AMOUNT OF SILVER CONFIRMED BY FILTER ANALYSIS.  ENGINE REQUIRES REPLACEMENT.  R & R NR 2 ENGINE, REF WO 314965, TC 78471000 & 78471001.
